# SDR 97ZZZX2963

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430151101
- Condition: Failed
- Location: Nr 2
- Part time: 3,160 hours
- Component: 400100025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FAILURE.  WHILE INCREASING POWER TO FLIGHT IDLE, PILOT REPORTED A LOUD BANG AND ORANGE FLASH FROM THE NR 1 ENGINE.  ENIGINE WAS BETWEEN 80 TO 85 PERCENT WHEN BANG WAS HEARD.  NR 2 BEARING PN 4-301-511-01, SN 4-3556, INSTALLED 9-15-96, TT 85.0 HOURS.  PART TOTAL CYCLES, 3,159.4.
